# SDR SWIA201332816

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 25,874 hours, 21,584 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT FOR RAMP PEOPLE TO OPEN AND CLOSE.  (SERVICE)  CLEANED DEBRIS FROM SERVICE DOOR SEAL AND OPERATED DOOR NORMALLY.  OPEN AND CLOSED WITHOUT DIFFICULTY.
